Research ArticleOpen accessEvery word in the titleON ASYMPTOTICALLY LACUNARY STATISTICAL EQUIVALENT SEQUENCES IN PROBALISTIC NORMED SPACEAyhan EsiJournal of Mathematics and Statistics, Vol. 9, Issue 2 · 15 May 2013 · 6,863 accessesView PDFCite
3 articles for “Lacunary Sequence”
Set a search alertResearch ArticleOpen accessEvery word in the titleKorovkin and Weierstrass Approximation via Lacunary Statistical SequencesRichard F. Patterson, Ekrem SavaşJournal of Mathematics and Statistics, Vol. 1, Issue 2 · 30 Jun 2005 · 6,659 accessesView PDFCite
EditorialOpen accessEvery word in the titleThe Rough Intuitionistic Fuzzy Zweier Lacunary Ideal Convergence of Triple Sequence SpacesAyhan Esi, Nagarajan Subramanian, Vakeel Ahmad KhanJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 31 May 2018 · 7,713 accessesView PDFCite